# SDR EIA2006120

- Difficulty date: June 21, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD FACE NOSE WHEEL WELL TORQUE BOX STA 260 LT SIDE OUT MOST TOP "L" STIFFENER FOUND CRACKED.  NOSE WW TORQUE BOX STIFFENER REPLACED AND INSTALLED IAW B747 SRM 51-10-01 PG 9 AND SRM 51-30-02 PG 2 AND 3.
